# SDR AC2A072810

- Difficulty date: January 1, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- Aircraft time: 2,862 hours
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 430360051101
- Condition: Worn
- Location: Engine
- Part time: 2,862 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR ENGINE MOUNT BEARING AT DECK WORN.  BALL (P/N 230-360-101-103) NOT WORN. ROD END BODY (P/N 230-360-101-105) WAS WORN. REPLACED MOUNT
